MAUDE Adverse Event Report: Hologic, Inc. TLiIQ Fetal Fibronectin Test; ENZYME IMMUNOASSAY, FETAL FIBRONECTIN

Hologic, Inc. TLiIQ Fetal Fibronectin Test; ENZYME IMMUNOASSAY, FETAL FIBRONECTIN
Model Number KIT, RAPID FFN 26 CASSETTE TLIIQ SYSTEM
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2026
Type of Reportable Event Serious Injury

Brand Name
TLiIQ Fetal Fibronectin Test
Common Device Name
ENZYME IMMUNOASSAY, FETAL FIBRONECTIN
Manufacturer (Section D)
Hologic, Inc.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
Hologic, Inc.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
zachary hansen
10210 genetic center drive
san diego, CA 92121
+1(951)973-9240
MDR Report Key50900584
Report Number2024800-2026-00076
Device Sequence Number17651698
Product Code LKV
UDI-Device Identifier25420045501154
UDI-Public25420045501154
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberKIT, RAPID FFN 26 CASSETTE TLIIQ SYSTEM
Device Catalogue Number01200
Device Lot NumberE5914
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown